# SDR REXA2016010600052

- Difficulty date: January 6, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP HAS CORROSION AT FS 559, BETWEEN RBL 27 & THE RT FLOOR SILL IN CABIN.  REMOVED CORROSION WITH A LOSS OF .006 & WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-45.  FABRICATED & INSTALLED NEW FLOOR STRAP IAW SRM 51-42-06.
